MAUDE Adverse Event Report: ARTHREX, INC. FIBERTAK RC, TRIPLOAD TAPE BL/W, BLK/W W; FASTENER, FIXATION, NON-DEGRADABLE, SOFT TISSUE

ARTHREX, INC. FIBERTAK RC, TRIPLOAD TAPE BL/W, BLK/W W; FASTENER, FIXATION, NON-DEGRADABLE, SOFT TISSUE
Model Number FIBERTAK RC, TRIPLOAD TAPE BL/W, BLK/W W
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/19/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
It was reported that during a pectoralis refix surgery while inserting the implant the driver of the implant dissected the thread.Further it was reported that the tip broke off inside the patient.The surgeon was able to retrieve the part out of the patient.There was no harm for patient, operator or third party reported.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.

Brand Name
FIBERTAK RC, TRIPLOAD TAPE BL/W, BLK/W W
Common Device Name
FASTENER, FIXATION, NON-DEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key11947876
Report Number1220246-2021-03233
Device Sequence Number3235528
Product Code MBI
UDI-Device Identifier00888867276925
UDI-Public00888867276925
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K151230
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFIBERTAK RC, TRIPLOAD TAPE BL/W, BLK/W W
Device Catalogue NumberAR-3633
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/19/2021
Initial Report FDA Received Date06/07/2021
Patient Sequence Number1